IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1694

Title: Adequate Compacta which are Gul’ko or Talagrand
Authors: Čížek, Petr
Fabian, Marián
Keywords: Talagrand Compact
Gul’ko Compact
K−Analytic Space
K−Countably Determined Space
Analytic Set
Coanalytic Set
Adequate Family
ill-Founded Tree
Well-Founded Tree
Mercourakis Space
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 1, (2003), 55p-64p
Abstract: We answer positively a question raised by S. Argyros: Given any coanalytic, nonalytic subset Σ′ of the irrationals, we construct, in Mercourakis space c1(Σ′), an adequate compact which is Gul’ko and not Talagrand. Further, given any Borel, non Fσ subset Σ′ of the irrationals, we construct, in c1(Σ′), an adequate compact which is Talagrand and not Eberlein.
Description: 2000 Mathematics Subject Classification: 54H05, 03E15, 46B26
URI: http://hdl.handle.net/10525/1694
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol29-num1-2003-p055-p064.pdf465.17 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback